# SDR DALA2020043002331

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 48,084 hours, 25,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3144, L/P 1553780) EXISTING REPAIR FOUND AT FR68 RH SIDE LIAISON ENGINEERING EVALUATION AND DISPOSITION IS REQUIRED BEFORE FLIGHT. FITTING #1 HOLE #4. CORRECTIVE ACTION: REPAIRED PER ERA 586637-14AD REV. ORIGINAL, SECTION I.
